# SDR 2002UALA00944

- Difficulty date: June 2, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 40,217 hours, 15,095 cycles
- Engine: Pwa PW2037
- Engine time: 18,057 hours, 6,524 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: AC9806F30Y1
- Condition: Obstructed
- Location: Rt Engine
- Part time: 292 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  BOTH THE DELTA "P" SWITCH AND THE FILTER WERE FORWARDED TO PWA FOR INVESTIGATION.  THE SWITCH WAS FOUND TO BE TO BE WITHIN OPERATIONAL LIMITS.  THE FILTER WAS SENT TO THE PWA LAB AND FOUND TO CONTAIN SUB MICRON CARBON PARTICLES, BUT IT WAS NOT 100% PLUGGED.  AT THIS TIME IT IS BELIEVED THAT THE CARBON IN THE FILTER WAS THE ROOT CAUSE.
